MathSciNet Relay Station
MathSciNet bibliographic data
MR687655 (84e:54038) 54F20 (54F50 54H15)
Lewis, Wayne Pseudo-arcs and connectedness in homeomorphism groups. Proc. Amer. Math. Soc. 87 (1983), no. 4, 745–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement